| Model Number |
6248V-90P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter shaft was kinked/buckled.Visual analysis of the lead indicated damage during use.The analyst noted that the visual analysis showed the catheter shaft was kinked caused spiral slit.Spiral slitting led to the catheter being broken into two pieces.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure while the physician was slitting the guide catheter with a competitor slitter, the catheter broke in half.The catheter was removed and a new catheter was used.No patient complications have been reported as a result of this event.